Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I'm taking 30 mg in the morning of accutane. I was having 3,4 pimples and now my left cheek is full. The pimples are gone but I have red marks. And today i start to notice little dots on my hand. Is this normal?

20180227_115625.jpg

Edited by Dawglovely

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×